# SDR UALA2009082502649

- Difficulty date: August 25, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 42,523 hours, 5,079 cycles
- Engine: Pwa PW4056
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD ELEVATOR HAS PUNCTURE AND DELAMINATION (13 INCHES LENGTH), APPROX 3 FEET IN FROM OUTBOARD EDGE.  GOUGE ON TOP OF LT OUTBOARD ELEVATOR, FROM T/E TO APPROX 33 INCHES FWD OF THE DAMAGED AREA.  GOUGE APPROX 1 INCH WIDE X 1-4 INCH DEPTH.  MANUFACTURED DOUBLERS, ASSEMBLED HARDWARE, TAPE AND ADHESIVE.  INSTALLED INTERIM REPAIR.  PERFORMED VISUAL INSPECTION TO ATTACH POINTS OF LT OUTBOARD ELEVATOR.  NO DEFECTS NOTED DURING VISUAL INSPECTION.
